Open Access
January, 1989 Coupling Methods for Multidimensional Diffusion Processes
Mu-Fa Chen, Shao-Fu Li
Ann. Probab. 17(1): 151-177 (January, 1989). DOI: 10.1214/aop/1176991501


In this paper, coupling methods for diffusion processes are studied mainly to obtain upper bound estimates in two different probability metrics. We use the martingale approach and explore the construction of explicit coupling operators which are sometimes optimal. The paper presents some criteria for the success of coupling and for the finiteness of the moments of the coupling times. Rates of convergence in various metrics are also studied.


Download Citation

Mu-Fa Chen. Shao-Fu Li. "Coupling Methods for Multidimensional Diffusion Processes." Ann. Probab. 17 (1) 151 - 177, January, 1989.


Published: January, 1989
First available in Project Euclid: 19 April 2007

zbMATH: 0686.60083
MathSciNet: MR972776
Digital Object Identifier: 10.1214/aop/1176991501

Primary: 60J60
Secondary: 60H10 , 60J45 , 60J65 , 60J70

Keywords: coupling , coupling operator , coupling time , martingale approach , multidimensional diffusion , probability metric

Rights: Copyright © 1989 Institute of Mathematical Statistics

Vol.17 • No. 1 • January, 1989
Back to Top